# SDR SWAA2012073006277

- Difficulty date: July 27, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 20,986 hours, 13,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Part number: D29982225
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR LOCK BRACKET NOT SPRING LOADED PROPERLY- TO LOCK GIRT BAR IN ARMED POSITION.  REMOVED DEBRY FROM LOCK PER AMM.
